On Consecutive k'th Power Residues.
Monatshefte für Mathematik, Tome 102 (1986), pp. 103-114
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{MOMA_1986__102_178292,
author = {Adolf Hildebrand},
title = {On {Consecutive} k'th {Power} {Residues.}},
journal = {Monatshefte f\"ur Mathematik},
pages = {103--114},
year = {1986},
volume = {102},
zbl = {0593.10037},
url = {http://geodesic.mathdoc.fr/item/MOMA_1986__102_178292/}
}
Adolf Hildebrand. On Consecutive k'th Power Residues.. Monatshefte für Mathematik, Tome 102 (1986), pp. 103-114. http://geodesic.mathdoc.fr/item/MOMA_1986__102_178292/